# SDR YENA2024041100515

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 3,439 hours, 506 cycles
- System (JASC): 3300 · Lighting System
- Part: Cids
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Call Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS.  (ETOPS) 'CIDS CAUTION ON FAP ( FLIGHT ATTENDANT PANEL (FAP) 10) OTHER FUNCTIONS (ON FAP) ) PAX CALL LIGHT SEAT 6 RIGHT,' (SUPPLEMENTAL INFORMATION TO FOLLOW)
